Correction to: Adverse effects associated with regadenoson myocardial perfusion imaging

Journal of Nuclear Cardiology, Apr 2018

Efstathia Andrikopoulou, Fadi G. Hage

A PDF file should load here. If you do not see its contents the file may be temporarily unavailable at the journal website or you do not have a PDF plug-in installed and enabled in your browser.

Alternatively, you can download the file locally and open with any standalone PDF reader:

https://link.springer.com/content/pdf/10.1007%2Fs12350-018-1281-0.pdf

Correction to: Adverse effects associated with regadenoson myocardial perfusion imaging

Correction to: Adverse effects associated with regadenoson myocardial perfusion imaging Efstathia Andrikopoulou 2 Fadi G. Hage FASNC 0 Division of Cardiovascular Disease, Department of Medicine, University of Alabama at Birmingham , Birmingham, AL , USA 1 Section of Cardiology, Birmingham Veterans Affairs Medical Center , Birmingham, AL , USA 2 Sub-division of Non-Invasive Cardiovascular Imaging, Division of Cardiovascular Disease, Department of Medicine, Brigham and Women's Hospital , Boston, MA , USA - Near the beginning of the first sentence in the second paragraph of the Introduction the parenthetical phrase should read: (single bolus of 400 mcg given intravenously, IV). The dosage of mcg was incorrectly published as 200 mcg.


This is a preview of a remote PDF: https://link.springer.com/content/pdf/10.1007%2Fs12350-018-1281-0.pdf

Efstathia Andrikopoulou, Fadi G. Hage. Correction to: Adverse effects associated with regadenoson myocardial perfusion imaging, Journal of Nuclear Cardiology, 2018, 1-1, DOI: 10.1007/s12350-018-1281-0